# SDR IPXA10559676

- Difficulty date: April 15, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO DOOR CUTOUT CNT THRESHOLD SUPPORT UPPER SURFACE HAS AREA OF CORROSION BS1380 RBL21.  REPLACED IAW DWG 654N0244-128, SRM51-40-02, 53-60-53-0I-1.
